# SDR HEEA108479

- Difficulty date: March 21, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 943 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 3230W2
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RAISED GEAR, THREE GREEN GEAR LIGHTS EXINGUISHED, RED TRANSIT LIGHT EXTINGUISHED, RED LIGHT STARTED BLINKING EVERY 3 TO 5 SECONDS.  PERFORMED LANDING GEAR UNSAFE EP, RECEIVED THREE GREEN LIGHTS.  LANDED AT HBP WITHOUT INCIDENT.  RESET  THE GAP ON THE PROXIMITY SWITCH TO SPECIFICATIONS.
